Research Repository

Chaotification of a class of linear switching systems based on a Shilnikov criterion

Zhang, Y, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC, Zhu, H, Hu, J and Zeng, Y (2017) Chaotification of a class of linear switching systems based on a Shilnikov criterion. Journal of the Franklin Institute, 354 (13). 5519 - 5536. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: three dimensional linear switching systems
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 May 2018 04:26
Last Modified: 17 Sep 2019 02:53
URI: http://vuir.vu.edu.au/id/eprint/36109
DOI: https://doi.org/10.1016/j.jfranklin.2017.06.003
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar